# SDR HNAA2019111100352

- Difficulty date: November 10, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 37,678 hours, 33,665 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDIS  659     05-50  2243021  10NOV19  CLT  CLOSE
      TOW TEAM REPORTED SMOKE IN COCKPIT DURING TOW.
                                          25722    00 VAG
      HISTORY: NONE
FACT  10NOV19  13:58  CLT
            OPS CK APU BLEEDS RAN HYD PUMP FOR SEVERAL MINS NO S
            MOKE NOTED AT THIS TIME OK FOR SERVICE.
